# SDR SWAA2013110521925

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 52,369 hours, 41,491 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 180849
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL BURNT ODOR AT MID-CABIN.  R & R WATER SEPARATOR BAGS IAW MM.
